Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 560, NWS Norman, OK

October 26, 20219 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 26, 2021, 11:52 PM CDT for 9 counties in Oklahoma. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2021, 11:52 PM CDT (04:52 UTC)
Expired
Oct 27, 2021, 12:45 AM CDT
In force
53 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Blaine County, OK, Canadian County, OK, Cleveland County, OK, Garvin County, OK, Grady County, OK, Kingfisher County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 49 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 27, 12:35 AM CDTTORNADO3 Ne Downtown Norman, OKTHE TORNADO INITIALLY TOUCHED DOWN IN NORTHEAST NORMAN TO THE SOUTHWEST OF 24TH AVENUE NORTHEAST AND TECUMSEH ROAD. IT MOVED EAST AND NORTHEAST TO SOUTH OF SOUTHEAST 149TH STREET AND ANDERSON ROAD IN SOUTHEAST OKLAHOMA CITY. THERE WERE NUMEROUS TREES AND FENCE
Oct 27, 12:38 AM CDTTSTM WND DMG5 Ne Norman, OKPOSSIBLE TORNADO. TREE BRANCHES SNAPPED, SOFFIT DAMAGED, TRAILER BLOWN 20 YARDS. NEAR NE 36TH AVENUE AND FRANKLIN ROAD IN NORMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 6:17 PM CDTTornado WatchSPC7 hr
Oct 26, 7:23 PM CDTSevere Thunderstorm WatchSPC8 hr
Oct 26, 10:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

863 
WUUS54 KOUN 270452
SVROUN
OKC011-017-027-049-051-073-083-087-109-270545-
/O.NEW.KOUN.SV.W.0560.211027T0452Z-211027T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1152 PM CDT Tue Oct 26 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Kingfisher County in central Oklahoma...
  Northwestern Garvin County in southern Oklahoma...
  Grady County in central Oklahoma...
  Oklahoma County in central Oklahoma...
  Cleveland County in central Oklahoma...
  Northeastern Blaine County in northwestern Oklahoma...
  Logan County in central Oklahoma...
  Canadian County in central Oklahoma...
  McClain County in central Oklahoma...

* Until 1245 AM CDT.

* At 1151 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles northeast of Okeene to near Union City to 4
  miles northeast of Marlow, moving northeast at 45 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City, El
  Reno, Chickasha, Guthrie, Newcastle, Blanchard, Pauls Valley,
  Purcell, Kingfisher, Yukon, Bethany, Mustang, Choctaw, Warr Acres
  and The Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
      3599 9728 3568 9714 3467 9714 3468 9809
      3538 9810 3616 9850
TIME...MOT...LOC 0451Z 244DEG 41KT 3614 9825 3542 9794 3470 9791 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Mahale
4 follow-up statements
156 
WWUS54 KOUN 270508
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1208 AM CDT Wed Oct 27 2021

OKC011-270517-
/O.CAN.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Blaine OK-
1208 AM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLAINE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
      3599 9728 3568 9714 3467 9714 3468 9798
      3534 9801 3573 9821 3616 9821
TIME...MOT...LOC 0507Z 243DEG 41KT 3614 9801 3550 9775 3478 9772 

$$

OKC017-027-049-051-073-083-087-109-270545-
/O.CON.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Kingfisher OK-Garvin OK-Grady OK-Oklahoma OK-Cleveland OK-Logan OK-
Canadian OK-McClain OK-
1208 AM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR KINGFISHER...NORTHWESTERN GARVIN...GRADY...OKLAHOMA...
CLEVELAND...LOGAN...CANADIAN AND MCCLAIN COUNTIES...

At 1207 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Hennessey to near Yukon to 7 miles
south of Bradley, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City, El
Reno, Chickasha, Guthrie, Newcastle, Blanchard, Pauls Valley,
Purcell, Kingfisher, Yukon, Bethany, Mustang, Choctaw, Warr Acres and
The Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
      3599 9728 3568 9714 3467 9714 3468 9798
      3534 9801 3573 9821 3616 9821
TIME...MOT...LOC 0507Z 243DEG 41KT 3614 9801 3550 9775 3478 9772 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Mahale
479 
WWUS54 KOUN 270521
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1221 AM CDT Wed Oct 27 2021

OKC017-027-049-051-073-083-087-109-270545-
/O.CON.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Kingfisher OK-Garvin OK-Grady OK-Oklahoma OK-Cleveland OK-Logan OK-
Canadian OK-McClain OK-
1221 AM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR KINGFISHER...NORTHWESTERN GARVIN...EASTERN GRADY...OKLAHOMA...
CLEVELAND...LOGAN...EASTERN CANADIAN AND MCCLAIN COUNTIES...

At 1220 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Hennessey to near Oklahoma City
to 7 miles south of Lindsay, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City,
Guthrie, Newcastle, Blanchard, Pauls Valley, Purcell, Kingfisher,
Yukon, Bethany, Mustang, Choctaw, Warr Acres, The Village, Noble and
Tuttle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
      3599 9728 3568 9714 3467 9714 3468 9783
      3536 9782 3570 9796 3616 9817
TIME...MOT...LOC 0520Z 243DEG 41KT 3614 9783 3556 9759 3474 9757 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Mahale
043 
WWUS54 KOUN 270525
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1225 AM CDT Wed Oct 27 2021

OKC017-027-049-051-073-083-087-109-270545-
/O.CON.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Kingfisher OK-Garvin OK-Grady OK-Oklahoma OK-Cleveland OK-Logan OK-
Canadian OK-McClain OK-
1225 AM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR KINGFISHER...NORTHWESTERN GARVIN...EASTERN GRADY...OKLAHOMA...
CLEVELAND...LOGAN...EASTERN CANADIAN AND MCCLAIN COUNTIES...

At 1225 AM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Bison to near Oklahoma City to 6 miles
northwest of Antioch, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City,
Guthrie, Newcastle, Blanchard, Pauls Valley, Purcell, Kingfisher,
Yukon, Bethany, Mustang, Choctaw, Warr Acres, The Village, Noble and
Tuttle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
      3599 9728 3568 9714 3467 9714 3468 9783
      3536 9782 3570 9796 3616 9817
TIME...MOT...LOC 0525Z 244DEG 41KT 3617 9777 3559 9753 3477 9751 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Mahale
488 
WWUS54 KOUN 270535
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1235 AM CDT Wed Oct 27 2021

OKC017-051-270545-
/O.CAN.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Grady OK-Canadian OK-
1235 AM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRADY AND EASTERN
CANADIAN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
      3599 9728 3568 9714 3467 9714 3468 9767
      3572 9767 3616 9792
TIME...MOT...LOC 0535Z 244DEG 41KT 3621 9766 3563 9742 3481 9740 

$$

OKC027-049-073-083-087-109-270545-
/O.CON.KOUN.SV.W.0560.000000T0000Z-211027T0545Z/
Kingfisher OK-Garvin OK-Oklahoma OK-Cleveland OK-Logan OK-McClain OK-
1235 AM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN KINGFISHER...NORTHWESTERN GARVIN...OKLAHOMA...
CLEVELAND...LOGAN AND MCCLAIN COUNTIES...

At 1235 AM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Douglas to near Edmond to near 
Maysville, moving northeast at 45 mph. Brief circulations along the 
leading edge of the line may locally enhance the potential for 
wind damage.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City,
Guthrie, Newcastle, Blanchard, Pauls Valley, Purcell, Bethany,
Choctaw, Warr Acres, The Village, Noble, Harrah, Slaughterville,
Spencer and Nichols Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9736 3599 9735 3598 9735 3601 9733
      3599 9728 3568 9714 3467 9714 3468 9767
      3572 9767 3616 9792
TIME...MOT...LOC 0535Z 244DEG 41KT 3621 9766 3563 9742 3481 9740 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 6:23 PM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, Oct 26, 6:23 PM CDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Norman OK
623 PM CDT Tue Oct 26 2021

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 413 PM CDT Tue Oct 26 2021

While we continue to expect increasing thunderstorm and severe
weather potential tonight into early Wednesday morning, there are
some slight changes in the evolution of the event, in particular in
western Oklahoma.

We continue to see ample moisture advection into the region ahead of
the approaching upper level trough and cyclone, with widespread mid-
60s dewpoints all the way north to the Kansas border. A surface
dryline has developed through the central Texas panhandle, which
will be the focal point of storm development as it moves eastward.
Storm development will be suppressed through most of the
afternoon with an 800mb inversion and a lack of large instability
(MUCAPE < 1500 J/kg). As the dryline approaches Oklahoma and
western north Texas, convection is expected to increase to
initially some scattered showers and storms.

Initially these storms will be scattered, however with increasing
lapse rates in the mid levels through the evening storm coverage
will increase. One major recent change in the CAMs has been coverage
of storms in northwestern Oklahoma, with storm coverage remaining
minimal and more widespread precipitation in southwestern OK/western
north TX. Due to the strong low and mid level shear (0-1km shear ~
30kts, 0-3km ~ 35kts), a short period of time when supercells can
develop cannot be ruled out. As the southerly low level jet
intensifies this evening, storms will quickly grow upscale into a
line as it progresses into central Oklahoma and continues to expand
northward.

As for impacts, the primary concern will continue to be widespread
strong winds associated with the line of storms that develop. More
significant impacts could occur with the brief period of isolated
supercells or any embedded supercells that develop within the line
of storms, which may include large hail, damaging winds, and
possibly a tornado. In addition, we'll be keeping an eye on any sort
of bowing segments that may occur within the line of storms for any
possible quick tornadogenesis that may occur on the northern
portion of the bowing segments as the line of storms move through
central and southern OK.

Zwink

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 413 PM CDT Tue Oct 26 2021

As the upper level cyclone continues to deepen as it moves eastward,
gusty winds will continue to increase Thursday into Friday. With
forecast soundings in western Oklahoma showing >50kts at the top of
the mixed layer, there will be widespread strong wind concerns and a
High Wind Watch likely to be issued soon. In addition to these high
winds, fire weather will continue to be a concern with the cold, dry
airmass flowing into the region. The main area for concern for fire
weather will be western Oklahoma and western north Texas, with RH
values in the upper 10s and lower 20s in the region, as well as
likely missing out on any precipitation from Tuesday night/Wednesday
morning.

Winds will still be gusty on Friday, however conditions will improve
from Friday onward as the influence of the upper level cyclone gives
way to ridging over the region. The remainder of the weekend will be
seasonably cool and dry, with highs in the 60s/70s and lows
decreasing into the 30s/40s. Next chance of precipitation is
expected to be early next week with the next approaching upper level
trough and an associated surface cold front next Monday night into
Tuesday.

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 623 PM CDT Tue Oct 26 2021

Showers and thunderstorms are expected to develop across southwest
Oklahoma and western north Texas late this evening and progress to
the northeast as a line. All terminals (with perhaps the
exception being KWWR) will likely be impacted. Gusty, variable
winds are possible with the line (perhaps >50 knots).

A cold front will progress from west to east late tonight into
tomorrow warning. Gusty, northerly winds are expected behind the
front. In addition, wrap-around (at least) MVFR stratus is
possible across central into north central Oklahoma.

Mahale

&&

.UPPER AIR...
Issued at 413 PM CDT Tue Oct 26 2021

An Upper Air flight is planned for 00Z, with an additional special
sounding for severe weather likely afterwards.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  56  65  50  63 /  80  30  20   0
Hobart OK         52  67  49  67 /  60  10  10   0
Wichita Falls TX  56  69  51  70 /  70   0   0   0
Gage OK           47  62  45  64 /  30  10  10   0
Ponca City OK     56  65  49  62 /  90  60  40  10
Durant OK         61  73  52  67 /  90  70  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...50
LONG TERM....50
AVIATION...10
Hazardous weather outlook, Oct 26, 10:51 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1051 PM CDT Tue Oct 26 2021

OKZ004>048-050>052-TXZ083>090-280400-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1051 PM CDT Tue Oct 26 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe thunderstorms will continue to move eastward overnight
across much of Oklahoma and north Texas. Damaging winds up to 70
mph will be the main threat. An isolated tornado or two is also
possible.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe weather
operations overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms.
Showers and storms are expected to linger across central Oklahoma
into Wednesday morning, gradually moving off to the east through
the day. No severe weather is expected after sunrise.

.Fire Weather...
Elevated to near critical fire weather conditions will be
possible across western Oklahoma and adjacent parts of western
north Texas Wednesday afternoon.

Elevated to near critical fire weather conditions will be
possible across much of western and central Oklahoma and western
north Texas Thursday afternoon.

.Strong Winds...
Strong north winds, with gusts as high as 50 mph, will be possible
during the day on Thursday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Oct 26, 9:25 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT TUE OCT 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             1 E VICI                36.15N 99.28W
10/26/2021  M1.00 INCH       DEWEY              OK   TRAINED SPOTTER

            SPOTTERNETWORK REPORT.

&&
Local storm report, Oct 26, 9:40 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE OCT 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     MEDICINE MOUND          34.19N 99.59W
10/26/2021  M72 MPH          HARDEMAN           TX   EMERGENCY MNGR

&&
Special weather statement, Oct 26, 10:06 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Norman OK
1006 PM CDT Tue Oct 26 2021

TXZ084-087-088-270330-
Foard TX-Knox TX-Baylor TX-
1006 PM CDT Tue Oct 26 2021

...Strong thunderstorms will impact portions of southeastern Foard,
Knox and northwestern Baylor Counties through 1030 PM CDT...

At 1005 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Vera to 7 miles northwest
of O'brien. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seymour, Munday, Knox City, Benjamin, Goree, Red Springs, Lake
Diversion, Gilliland, Bomarton, Lake Kemp, Mabelle, Vera, Rhineland
and Truscott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3341 9999 3361 9999 3384 9969 3383 9895
      3378 9895 3341 9945
TIME...MOT...LOC 0305Z 261DEG 43KT 3377 9948 3343 9996

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BRB
Special weather statement, Oct 26, 10:38 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Norman OK
1038 PM CDT Tue Oct 26 2021

OKZ005-006-270415-
Alfalfa OK-Woods OK-
1038 PM CDT Tue Oct 26 2021

...A strong thunderstorm will impact portions of northeastern Woods
and northwestern Alfalfa Counties through 1115 PM CDT...

At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Avard, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alva, Burlington, Avard, Capron, Driftwood and Hopeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect for the warned area.

&&

LAT...LON 3689 9835 3655 9872 3661 9885 3700 9861
      3700 9858
TIME...MOT...LOC 0338Z 216DEG 46KT 3667 9872

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JT
Special weather statement, Oct 26, 11:08 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Norman OK
1108 PM CDT Tue Oct 26 2021

OKZ005-006-270445-
Alfalfa OK-Woods OK-
1108 PM CDT Tue Oct 26 2021

...A strong thunderstorm will impact portions of southeastern Woods
and central Alfalfa Counties through 1145 PM CDT...

At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dacoma, moving northeast at 30 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cherokee, Carmen, Dacoma, Lambert, Ingersoll and northwestern Great
Salt Plains Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect for the warned area.

&&

LAT...LON 3684 9811 3681 9811 3654 9845 3661 9861
      3691 9827
TIME...MOT...LOC 0408Z 219DEG 27KT 3664 9850

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JT
Special weather statement, Oct 26, 11:36 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Norman OK
1136 PM CDT Tue Oct 26 2021

OKZ017-018-023-024-270500-
Kingfisher OK-Canadian OK-Caddo OK-Blaine OK-
1136 PM CDT Tue Oct 26 2021

...Strong thunderstorms will impact portions of Kingfisher, north
central Caddo, Blaine and northwestern Canadian Counties through
MIDNIGHT CDT...

At 1135 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Watonga to 4 miles north of
Geary to 3 miles east of Bridgeport. Movement was northeast at 50
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Watonga, Kingfisher, Hennessey, Geary, Okarche, Okeene, Calumet,
Dover, Hitchcock, Bridgeport, Greenfield, Loyal, Eagle City, Omega
and Lacey.

This includes Interstate 40 between mile markers 95 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3616 9792 3597 9783 3571 9779 3554 9831
      3555 9831 3550 9846 3595 9863 3617 9824
TIME...MOT...LOC 0435Z 234DEG 43KT 3592 9843 3569 9832 3555 9832

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:01 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward18 min
Oct 26, 7:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills39 min
Oct 26, 7:22 PM CDTSpecial Weather StatementOUNEllis38 min
Oct 26, 7:42 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Oct 26, 7:55 PM CDTTornado WarningOUNBeckham, Roger Mills35 min
Oct 26, 7:57 PM CDTSpecial Weather StatementOUNWoodward33 min
Oct 26, 8:05 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward40 min
Oct 26, 8:07 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward38 min
Oct 26, 8:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods16 min
Oct 26, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Ellis, Harper, Major, Roger Mills and 2 more49 min
Oct 26, 9:10 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNJackson, Tillman65 min
Oct 26, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson, Tillman38 min
Oct 26, 9:31 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Dewey, Major, Woods, Woodward44 min
Oct 26, 9:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Greer, Jackson, Kiowa, Tillman46 min
Oct 26, 10:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods22 min
Oct 26, 10:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman33 min
Oct 26, 10:38 PM CDTSpecial Weather StatementOUNWoods37 min
Oct 26, 10:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman, Washita63 min
Oct 26, 10:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods35 min
Oct 26, 11:08 PM CDTSpecial Weather StatementOUNAlfalfa37 min
Oct 26, 11:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Comanche, Garvin, Grady, McClain and 1 more38 min
Oct 26, 11:36 PM CDTSpecial Weather StatementOUNBlaine, Kingfisher24 min
Oct 26, 11:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major52 min
Oct 27, 12:11 AM CDTSpecial Weather StatementOUNGarfield34 min
Oct 27, 12:36 AM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie24 min
Oct 27, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Garvin, Lincoln, Logan, McClain, Oklahoma and 4 more47 min
Oct 27, 1:27 AM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Hughes, Lincoln, McClain, Payne and 3 more27 min
Oct 27, 2:28 AM CDTWind AdvisoryOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more17 hr
Oct 27, 1:38 PM CDTWind AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more31 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.